# SDR REXA2021061100415

- Difficulty date: May 21, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 15,079 hours, 10,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM6703530243
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 27 HAS MULTIPLE SPOTS OF CORROSION FROM FS 1000.00 TO FS 1047.00.  C/W REPAIR OF FLOORBEAM AT LBL 27 FROM FS 1000.00 TO FS 1047.00 IAW ENDEAVOR EA CRJ953-11648 DATE 5/13/21, REV.IR.
